Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 384, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 13, 2021, 2:18 PM EDT for Frederick County, Shenandoah County, City of Winchester, Virginia; Hampshire County, Hardy County, West Virginia. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2021, 2:18 PM EDT (18:18 UTC)
- Expired
- Aug 13, 2021, 3:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties City of Winchester, VA, Frederick County, VA, Shenandoah County, VA, Hampshire County, WV, Hardy County, WV
The radar
The Sterling radar (KLWX), 65 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 2:19 PM EDT | TSTM WND DMG | Wardensville, WV | LARGE TREE ONTO POWERLINES NEAR INTERSECTION OF RT. 259 AND RT 55 |
| Aug 13, 2:19 PM EDT | TSTM WND GST 63 | 2 Sse High View Manor, VA | A WIND GUST OF 55 KNOTS (63 MPH) WAS MEASURED BY A MESONET NEAR HIGH VIEW MANOR. |
| Aug 13, 2:20 PM EDT | TSTM WND DMG | 2 Ssw Gainesboro, VA | LARGE TREE LIMBS BLEW DOWN ON VA-600 NORTH HAYFIELD ROAD. |
| Aug 13, 2:25 PM EDT | TSTM WND DMG | Wardensville, WV | 911 CENTER REPORTED A COUPLE DOZEN TREES DOWN IN AND AROUND WARDENSVILLE IN NORTHEAST HARDY COUNTY. TRAINED SPOTTER ALSO REPORTED NUMEROUS TREES SNAPPED IN HALF AND UPROOTED IN THE SAME AREA. A GUTTER WAS ALSO RIPPED OFF A STRUCTURE. |
| Aug 13, 2:30 PM EDT | TSTM WND DMG | 3 Sse High View Manor, VA | TREES BLEW DOWN IN THE 4100 BLOCK OF VA-622 CEDAR CREEK GRADE. |
| Aug 13, 2:40 PM EDT | TSTM WND DMG | Wardensville, WV | TREES DOWN ON WIRES ON DOGWOOD HOLLOW ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 313 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1675 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
834
WUUS51 KLWX 131818
SVRLWX
VAC069-171-840-WVC027-031-131900-
/O.NEW.KLWX.SV.W.0384.210813T1818Z-210813T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
218 PM EDT Fri Aug 13 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Northeastern Shenandoah County in northwestern Virginia...
Frederick County in northwestern Virginia...
The City of Winchester in northwestern Virginia...
East central Hardy County in eastern West Virginia...
Southeastern Hampshire County in eastern West Virginia...
* Until 300 PM EDT.
* At 218 PM EDT, severe thunderstorms were located along a line
extending from 7 miles north of Winchester to near Wardensville,
moving south at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Winchester, Millwood Pike, Stephens City, Wardensville, Star
Tannery, Brucetown, Gravel Springs, Yellow Spring, High View,
Greenwood, High View Manor, Gainesboro, Wilde Acres, Cedar Grove,
Clear Brook, Stephenson, Cedar Hill, Rock Enon Springs, Albin and
Gore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3926 7803 3923 7805 3921 7807 3919 7807
3919 7808 3918 7807 3910 7813 3899 7861
3912 7868 3937 7819
TIME...MOT...LOC 1818Z 357DEG 6KT 3928 7821 3909 7864
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KJP2 follow-up statements
460
WWUS51 KLWX 131845
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
245 PM EDT Fri Aug 13 2021
WVC027-131854-
/O.CAN.KLWX.SV.W.0384.000000T0000Z-210813T1900Z/
Hampshire WV-
245 PM EDT Fri Aug 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMPSHIRE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Virginia.
LAT...LON 3926 7803 3920 7807 3918 7807 3910 7813
3899 7861 3912 7868 3912 7855 3909 7851
3912 7845 3912 7835 3929 7808
TIME...MOT...LOC 1844Z 310DEG 12KT 3924 7807 3902 7861
$$
VAC069-171-840-WVC031-131900-
/O.CON.KLWX.SV.W.0384.000000T0000Z-210813T1900Z/
Shenandoah VA-Frederick VA-City of Winchester VA-Hardy WV-
245 PM EDT Fri Aug 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN SHENANDOAH...SOUTHERN FREDERICK COUNTIES IN
NORTHWESTERN VIRGINIA AND EAST CENTRAL HARDY COUNTIES IN EASTERN WEST
VIRGINIA AND THE CITY OF WINCHESTER...
At 244 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Winchester to near Wardensville,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Winchester, Millwood Pike, Stephens City, Wardensville, Star Tannery,
Stephenson, Brucetown, Gravel Springs, Greenwood and Clear Brook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3926 7803 3920 7807 3918 7807 3910 7813
3899 7861 3912 7868 3912 7855 3909 7851
3912 7845 3912 7835 3929 7808
TIME...MOT...LOC 1844Z 310DEG 12KT 3924 7807 3902 7861
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KJP947
WWUS51 KLWX 131854
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
254 PM EDT Fri Aug 13 2021
VAC069-171-840-WVC031-131904-
/O.EXP.KLWX.SV.W.0384.000000T0000Z-210813T1900Z/
Shenandoah VA-Frederick VA-City of Winchester VA-Hardy WV-
254 PM EDT Fri Aug 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHENANDOAH...
SOUTHERN FREDERICK COUNTIES IN NORTHWESTERN VIRGINIA AND EAST CENTRAL
HARDY COUNTIES IN EASTERN WEST VIRGINIA AND THE CITY OF WINCHESTER
WILL EXPIRE AT 300 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Virginia.
LAT...LON 3926 7803 3920 7807 3918 7807 3910 7813
3899 7861 3912 7868 3912 7855 3909 7851
3912 7845 3912 7835 3929 7808
TIME...MOT...LOC 1854Z 357DEG 6KT 3922 7807 3900 7861
$$
KJPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 10:03 AM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 13, 10:03 AM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1003 AM EDT Fri Aug 13 2021
.SYNOPSIS...
High pressure will remain offshore today as a cold front slowly
approaches from the northwest. The front will push through our
area on Saturday before eventually stalling across our southeast
Sunday through early next week. Eventually the front will
return back northward as a warm front toward the middle of next
week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Latest analysis shows Bermuda high pressure banked off the
Carolina coastline as an H5 trough continues to slowly dip
southward across the Great Lakes region as it gradually shifts
eastward through the weekend. As a result, an associated cold
front will approach from the northwest this afternoon. Dangerous
heat and humidity continues today with highs in the mid to upper
90s for most, along with dew points in the mid to upper 70s. As
a result, heat indices continue to range between 100-107
degrees. The combination of the high heat/humidity will lead to
quite the unstable atmosphere. Latest guidance continues to
depict high CAPE values between 2500-3000 J/Kg. DCAPE values
also range between 800-1200 J/Kg across the region with steep
low level lapse rates and decent mid level lapse rates around
7.5C/Km. Given the stronger forcing and the development of a
bay breeze off the Chesapeake, do expect there to be a
convergence boundary across central VA and north-central MD,
further accelerating storm development. Shear does remain rather
weak. However given these atmospheric parameters are similar to
that observed earlier in the week, thinking that today would be
no different. West to east storm development looks to occur
mainly after 2PM before reaching the metro areas by late
afternoon/early evening. Main hazards associated with any severe
storms will be damaging wind gusts.
Expect storms to die out this evening after heating ends and
the shortwave passes east, with late night turning out dry and
muggy again.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
...PREVIOUS DISCUSSION...
Cold front will slowly but surely move southeastward across the
region on Saturday. Guidance is most insistent on widespread
showers and thunderstorms, though some question remains on just
how much severe weather may occur given CAPE may be limited by
the clouds and precip arriving fairly early in the day. That
said, shear from the passing shortwave may be enough despite
potentially lower CAPE available, and with high PW's and
potential training, a flood risk is also present. The clouds and
rain, not to mention the passing front, should result in a
notably cooler day, with highs falling back closer to seasonal
norms.
Front should pass just south of the region by Sunday, with high
pressure trying to build in from the north. However, guidance is
consistent in the front stalling just to the south, and a moist
easterly flow may set up just north of it. Bottom line is that
while Sunday will be cooler and not as wet, it may still not be
a great day considering clouds and a few showers may linger,
especially in central VA. Highs should stay below normal for a
change.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A frontal boundary remains stall to our south early next week
as high pressure situates itself to our north. This boundary
looks to diffuse by midweek as the remnants of Tropical
Depression Fred potentially makes its way into the region.
Resultant weather for much of the long term portion of the
forecast will be above normal rain chances with the
aforementioned boundary to our south, flow favoring an onshore
trajectory, and moisture from Fred nearing the region by
midweek. Additionally, we look to be wedged between an upper
level ridge to our southeast and a trough to our northwest,
helping funnel moisture northward across the region.
Ample cloud cover and increased rain chances will keep
temperatures in check compared to this week, with highs in the
low to middle 80s, and lows falling back into the 60s. Winds
turn more southerly by around midweek, allowing temperatures to
nudge upwards a bit, but with elevated rain chances continuing,
they'll likely remain just below climatology.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
VFR conditions overall through Sunday night. Main concern will
be potential for thunderstorms this afternoon/evening and again
Saturday afternoon/evening. Some shower risk persists Sunday but
looks lower compared to the preceding days as the cold front
should press further south by then. Patchy late night/early
morning fog may also occur in locations which receive storms the
prior evening, particularly at MRB/CHO late tonight.
Periods of sub VFR conditions look increasingly likely early
next week with elevated shower and thunderstorm chances, focused
during the afternoon and evening hours. Winds will favor a
southeasterly trajectory at the terminals early next week as
high pressure resides to the north.
&&
.MARINE...
Winds will generally remain below SCA levels through Saturday.
Saturday night, the passage of a cold front may allow northerly
gusts of 20 knots, necessitating an SCA which may linger into
Sunday. Winds should diminish by Sunday night.
High pressure will reside to our north early next week as winds
trend out of the southeast. The gradient appears weak enough to
maintain sub SCA gusts over the marine district. Elevated
chances for afternoon and evening showers and thunderstorms may
present a gusty wind threat.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory until 7 PM EDT this evening for DCZ001.
MD...Heat Advisory until 7 PM EDT this evening for MDZ003>006-008-
011-013-014-016>018-501>508.
VA...Heat Advisory until 7 PM EDT this evening for VAZ026>031-
036>040-050>057-501-502-505-506.
WV...Heat Advisory until 7 PM EDT this evening for WVZ050>053-055-
502>504.
MARINE...None.
&&
SYNOPSIS...SOUZA/RCM
NEAR TERM...SOUZA/RCM
SHORT TERM...RCM
LONG TERM...BKF
AVIATION...BKF/RCM
MARINE...BKF/RCMHazardous weather outlook, Aug 13, 1:22 PM EDT, 56 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 122 PM EDT Fri Aug 13 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-141730- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 122 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 8 PM for the outlook area. Scattered severe thunderstorms with damaging wind gusts and isolated large hail are possible. Isolated instances of flash flooding are possible through early this evening. A Heat Advisory is in effect for the entire outlook area from 11 AM to 7 PM today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Saturday. Heavy rain and flooding possible from tropical moisture Monday into Tuesday and potentially continuing into Wednesday due to the remnants of Fred. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary for Friday afternoon to evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-141730- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 122 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 8 PM for the outlook area. Scattered severe thunderstorms with damaging wind gusts and isolated large hail are possible. Isolated instances of flash flooding are possible through early this evening. A Heat Advisory is in effect for most of the outlook area from 11 AM to 7 PM today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Saturday. Heavy rain and flooding possible from tropical moisture Monday into Tuesday and potentially continuing into Wednesday due to the remnants of Fred. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary for Friday afternoon to evening. MDZ001-501-502-VAZ503-504-WVZ501>506-141730- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 122 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Saturday. Heavy rain and flooding possible from tropical moisture Monday into Tuesday and potentially continuing into Wednesday due to the remnants of Fred. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary for Friday afternoon to evening.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:36 AM EDT | Special Marine Warning | LWX | 36 min | |
| Aug 13, 1:28 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham | 47 min |
| Aug 13, 1:59 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Rockingham, City of Harrisonburg, City of Staunton | 30 min |
| Aug 13, 2:19 PM EDT | Severe Thunderstorm Warning | LWX | Page, Rockingham, Shenandoah, City of Harrisonburg | 41 min |
| Aug 13, 2:24 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham | 22 min |
| Aug 13, 2:38 PM EDT | Severe Thunderstorm Warning | LWX | Clarke | 35 min |
| Aug 13, 2:51 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Nelson, City of Waynesboro | 24 min |
| Aug 13, 2:55 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Greene, Page, Rockingham | 50 min |
| Aug 13, 2:59 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Warren | 34 min |
| Aug 13, 3:01 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Nelson | 23 min |
| Aug 13, 3:05 PM EDT | Severe Thunderstorm Warning | LWX | Greene, Madison, Orange | 25 min |
| Aug 13, 3:16 PM EDT | Flash Flood Warning | LWX | Albemarle, Augusta, Nelson, City of Waynesboro | 100 min |
| Aug 13, 3:18 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Nelson, City of Waynesboro | 42 min |
| Aug 13, 3:26 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Shenandoah, Warren | 25 min |
| Aug 13, 3:30 PM EDT | Severe Thunderstorm Warning | LWX | Greene, Madison, Orange, Page | 45 min |
| Aug 13, 3:35 PM EDT | Flash Flood Warning | LWX | Orange | 3 hr |
| Aug 13, 3:53 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Greene, Madison, Orange | 52 min |
| Aug 13, 4:02 PM EDT | Severe Thunderstorm Warning | LWX | Nelson | 43 min |
| Aug 13, 4:05 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 40 min |
| Aug 13, 4:28 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Prince William | 47 min |
| Aug 13, 4:32 PM EDT | Special Marine Warning | LWX | 88 min | |
| Aug 13, 4:32 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Prince William | 43 min |
| Aug 13, 4:35 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier | 27 min |
| Aug 13, 4:43 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Aug 13, 4:46 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun, City of Falls Church | 29 min |
| Aug 13, 5:03 PM EDT | Special Marine Warning | LWX | 87 min | |
| Aug 13, 5:05 PM EDT | Special Marine Warning | LWX | 115 min | |
| Aug 13, 5:11 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Prince William, City of Alexandria, City of Fairfax, City of Falls Church and 2 more | 49 min |
| Aug 13, 5:14 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Prince William | 31 min |
| Aug 13, 5:16 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Prince William, Stafford, City of Manassas | 44 min |
| Aug 13, 5:18 PM EDT | Special Marine Warning | LWX | 104 min | |
| Aug 13, 5:27 PM EDT | Special Marine Warning | LWX | 93 min | |
| Aug 13, 5:43 PM EDT | Special Marine Warning | LWX | 92 min | |
| Aug 13, 5:56 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Falls Church | 49 min |
| Aug 13, 6:05 PM EDT | Severe Thunderstorm Warning | LWX | King George, Spotsylvania, Stafford, City of Fredericksburg | 40 min |
| Aug 13, 6:09 PM EDT | Special Marine Warning | LWX | 96 min | |
| Aug 13, 6:19 PM EDT | Special Marine Warning | LWX | 56 min | |
| Aug 13, 6:26 PM EDT | Special Marine Warning | LWX | 64 min | |
| Aug 13, 6:33 PM EDT | Severe Thunderstorm Warning | LWX | King George | 42 min |
| Aug 13, 6:55 PM EDT | Special Marine Warning | LWX | 95 min | |
| Aug 13, 7:15 PM EDT | Special Marine Warning | LWX | 60 min | |
| Aug 13, 1:43 PM EDT | Severe Thunderstorm Warning | LWX | Morgan | 47 min |
| Aug 13, 3:39 PM EDT | Flash Flood Warning | LWX | Hardy | 87 min |
| Aug 13, 5:39 PM EDT | Severe Thunderstorm Warning | LWX | Pendleton | 23 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.